Wisconsin, 2009

Tornadoes and Flash Flooding in Wisconsin, July 27, 2009

July 27, 2009 · NWS MKX · 14 events in 5 counties and zones

Deep layer shear with a short wave trough interacted with instability ahead of a surface trough trailing from a surface low in central Wisconsin. The instability and shear produced supercell thunderstorms in southern Wisconsin along and ahead of the surface trough.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$145,000
Crop damage
$32,000
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MKX wrote it up.

Deep layer shear with a short wave trough interacted with instability ahead of a surface trough trailing from a surface low in central Wisconsin. The instability and shear produced supercell thunderstorms in southern Wisconsin along and ahead of the surface trough. The severe thunderstorms produced damaging winds, large hail and tornadoes. Heavy rains accompanying the severe thunderstorms produced flash flooding in Lafayette County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Jul 27, 2:28 PM CST, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 27, 2:28 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT MON JUL 27 2009

.FORECAST FOCUS ON SEVERE THIS EVENING...CHANCES OF STORMS
TUESDAY...THEN CONTINUED ACTIVE PATTERN INTO THE WEEKEND.

.SHORT TERM /TONIGHT THROUGH THURSDAY/...

COLD FRONT LOCATED OVER SERN MN TO NCRL IA THIS AFTERNOON WILL SAG
SOUTHEAST ACROSS CWA TONIGHT. ATM HAS BECOME QUITE UNSTABLE LATE
THIS AFTERNOON WITH MLCAPE VALUES APPROACHING 2000 J/KG...SBLI/S
AROUND -7...AND MID LEVEL LAPSE RATES APPROACHING 7.0 C/KM. POOLING
OF 65-70F DEW POINTS ALONG THE FRONT COULD ENHANCE THE INSTABILITY
AS THE FRONT APPROACHES THIS EVENING. SOUNDINGS INDICATE A GOOD
VEERING PROFILE...BUT WIND SPEEDS ARE SOMEWHAT WEAK THEREBY LIMITING
BRN SHEAR VALUES TO AROUND 30 KNOTS. HOWEVER...30 KNOTS CAN
CERTAINLY SUPPORT SOME SUPERCELLS THROUGH THIS EVENING. LARGE HAIL
AND DAMAGING WINDS ARE THE MAIN THREATS...HOWEVER AN ISOLATED
TORNADO OR TWO CANNOT BE RULED OUT EITHER WITH DECENT LOW LEVEL
SHEAR AND LOCALIZED INTERACTION WITH OUTFLOW BOUNDARIES. STORM
MOTION IS PRETTY SLOW...SO WILL HAVE TO WATCH POTENTIAL FOR HEAVY
RAINFALL AS WELL.

THE FRONT WILL CLEAR THE CWA BY 12Z TUESDAY...BUT WILL REMAIN NEARBY
ENOUGH TO WARRANT A CONTINUED MENTION OF CHANCE OF STORMS FOR THE
MORNING. DRY AIR INFILTRATING SOUTH BY AFTERNOON SHOULD KILL ANY
REMAINING CHANCES. RIDGE OF HIGH PRESSURE PUSHING OVERHEAD TUESDAY
NIGHT WITH DEW POINTS POSSIBLY INTO THE 40S UNDER CLEAR SKIES WILL
BRING A CHILLY NIGHT. MAV GUIDANCE SHOWS UPPER 40S FOR LOWS OVER SC
WI...BUT WON/T GO QUITE THIS COOL YET. THE URBAN HEAT ISLAND OF
MILWAUKEE METRO SHOULD KEEP THINGS IN THE LOW 60S.

NEXT WAVE TO BE CONCERNED ABOUT COMES THURSDAY ACCORDING TO THE NAM
AND GFS. ECMWF HAS NO SUCH WAVE. CONSISTENCY BETWEEN THE NAM AND GFS
IS ACTUALLY PRETTY GOOD WITH BRINGING ANOTHER ROUND OF STORMS IN
HERE BY AFTERNOON. CAN/T IGNORE THE CONSISTENCY BETWEEN THESE TWO
MODELS...SO WILL CONTINUE WITH A CHANCE.

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...

RETURN FLOW SETS UP FOR THE REST OF THE WEEK INTO NEXT WEEKEND.
TEMPERATURES AND DEW POINTS WILL FINALLY REACH NEAR NORMAL LEVELS
DURING THIS PERIOD. A NEARLY STATIONARY FRONT WILL SAG SOUTH INTO
THE CWA SATURDAY AND REMAIN NEARBY THROUGH SUNDAY...BRINGING MORE
CHANCES OF STORMS. BY EARLY NEXT WEEK...THE DRY AND COOL WEATHER
REGIME CONTINUES WITH PESKY NORTHWEST FLOW.

&&

.AVIATION...PREVAILING VFR CONDITIONS EXPECTED THROUGH TUESDAY.
DIURNAL CUMULUS...SCATTERED TO BROKEN MID LEVEL CLOUDS...AND
ISOLATED SHOWERS TO AFFECT TAF SITES UNTIL ABOUT 00Z TUESDAY.
CONVECTION WITH LOCAL MVFR VISIBILITIES THEN POSSIBLE ALONG PASSING
WARM FRONT AND COLD FRONT THIS EVENING...MAINLY BETWEEN 00Z AND 06Z
TUESDAY.

SOUTHWEST WINDS THEN SHIFT TO NORTHWEST AFTER COLD FRONTAL PASSAGE
BETWEEN 12Z AND 15Z TUESDAY. SOME CONVECTION MAY LINGER NEAR KENW
TUESDAY MORNING...BUT UNCERTAINTY WITH PLACEMENT KEEPS MENTION OUT
OF TAFS FOR NOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.

&&

SHORT/LONG TERM...BORGHOFF
AVIATION/MARINE...WOOD
Hazardous weather outlook, Jul 27, 3:02 PM CST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 PM CDT MON JUL 27 2009

WIZ046-047-051-052-056>060-062>072-280915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
402 PM CDT MON JUL 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THIS EVENING. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE
THE MAIN HAZARDS.

CHANCES FOR THUNDERSTORMS WILL DECREASE FROM NORTHWEST TO SOUTHEAST
AFTER THE COLD FRONTAL PASSAGE LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS MAY LINGER TUESDAY MORNING ACROSS SOUTHEAST WISCONSIN.
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND
THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

LMZ643>646-280915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
402 PM CDT MON JUL 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THIS EVENING. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE
THE MAIN HAZARDS.

CHANCES FOR THUNDERSTORMS WILL DECREASE FROM NORTHWEST TO SOUTHEAST
AFTER THE COLD FRONTAL PASSAGE LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS MAY LINGER TUESDAY MORNING ACROSS THE NEARSHORE AND
OPEN WATERS OF LAKE MICHIGAN. THERE IS A CHANCE OF THUNDERSTORMS
WEDNESDAY NIGHT AND THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SUNDAY.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 27, 2:19 PM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 PM CDT MON JUL 27 2009

WIZ046-047-056-057-272115-
COLUMBIA-GREEN LAKE-MARQUETTE-SAUK-
319 PM CDT MON JUL 27 2009

...SEVERE THUNDERSTORM MOVING TOWARD WESTFIELD AREA...

AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 43 MILES NORTHWEST OF WISCONSIN DELLS NEAR THE
TOWNS OF WARRENS AND MATHER...MOVING SOUTHEAST AT 25 MPH.  THIS
THUNDERSTORM MAY BE NEAR THE WESTFIELD AREA BETWEEN 430 PM CDT AND
500 PM CDT.

IF THIS THUNDERSTORM MAINTAINS ITS CURRENT INTENSITY...HAIL
EXCEEDING ONE INCH WOULD BE LIKELY AS WELL AS STRONG WIND
GUSTS...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS.

RESIDENTS IN THE WESTFIELD AND SURROUNDING AREAS SHOULD KEEP AN EYE
TO THE NORTHWEST HORIZON...AND BE READY TO SEEK SHELTER QUICKLY.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT.

MBK
Special weather statement, Jul 27, 3:17 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 PM CDT MON JUL 27 2009

WIZ046-047-056-057-272215-
COLUMBIA-GREEN LAKE-MARQUETTE-SAUK-
417 PM CDT MON JUL 27 2009

...STRONG THUNDERSTORM MOVING TOWARD LAWRENCE AND WESTFIELD
AREAS...

AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 24 MILES NORTH OF WISCONSIN DELLS NEAR THE TOWNS
OF ADAMS AND FRIENDSHIP...MOVING EAST TO SOUTHEAST AT 25 MPH.

THIS THUNDERSTORM IS SHOWING SIGNS OF WEAK ROTATION IN THE LOWEST
LEVELS.  IF IT CONTINUES TO STRENGTHEN...A SEVERE THUNDERSTORM
WARNING OR POSSIBLY A TORNADO WARNING WILL BE ISSUED FOR PORTIONS OF
MARQUETTE COUNTY.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE LIKELY WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  WESTFIELD BY 445 PM CDT...
  6 MILES WEST OF PRINCETON BY 515 PM CDT...

ANOTHER STRONG TO SEVERE THUNDERSTORM WAS LOCATED NEAR
SPARTA...MOVING TO THE SOUTHEAST.  THIS THUNDERSTORM MAY AFFECT
PORTIONS OF SAUK COUNTY AFTER 450 PM CDT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT.  SEEK
SHELTER SHOULD THESE THUNDERSTORMS APPROACH YOUR LOCATION.

MBK
Special weather statement, Jul 27, 3:32 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
432 PM CDT MON JUL 27 2009

WIZ056-272230-
SAUK-
432 PM CDT MON JUL 27 2009

...STRONG TO SEVERE THUNDERSTORMS MOVING TOWARD SAUK COUNTY...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 33 MILES NORTHWEST OF REEDSBURG NEAR
WILTON...MOVING SOUTHEAST AT 35 MPH.

WINDS UP TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  REEDSBURG BY 530 PM CDT...

IF THIS STORM MAINTAINS ITS CURRENT INTENSITY...A SEVERE
THUNDERSTORM WARNING WILL BE ISSUED FOR PARTS OF SAUK COUNTY BY 5 PM
CDT.

ALL INTERESTS SHOULD BE PREPARED TO SEEK SHELTER BY 5 PM IN SAUK
COUNTY.

MBK
Local storm report, Jul 27, 4:06 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
506 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             4 W WESTFIELD           43.88N 89.57W
07/27/2009  E0.50 INCH       MARQUETTE          WI   TRAINED SPOTTER

&&

FRANKS

The radar

The Milwaukee radar (KMKX), 126 km away, was scanning. The volume nearest the first event began at 22:07 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind, 3 tornado, 3 hail, 2 flash flood, 1 funnel cloud. Local standard time, as filed.

Thunderstorm Wind, Marquette

When
July 27, 4:06 PM CST to 4:40 PM CST
Where
Marquette County, Westfield to Montello
Measured
56 kt (64 mph) estimated gust
Property damage
$30,000
Reported by
Law Enforcement
Coordinates
43.880, -89.480

Severe thunderstorms produced damaging winds estimated up to 65 mph that caused extensive tree damage in a 4 mile wide swath from Westfield to Montello. Trees fell on two homes at Buffalo Lake causing roof damage. Several power lines were damaged by tree debris and there were scattered power outages in the Montello area. Most likley this wind damage was associated with the forward flank downdraft of the supercell thunderstorm that generated a F1 tornado in Marquette County a few minutes later.

Tornado, Marquette

When
July 27, 4:48 PM CST to 5:12 PM CST
Where
Marquette County, 2.06 mi WNW of Glenoak to 5.41 mi SE of Glenoak
Rating
EF1
Path length
7.41 mi
Path width
150 yd
Continued into
Green Lake, Wi (MKX)
Property damage
$10,000
Crop damage
$10,000
Reported by
NWS Storm Survey
Coordinates
43.761, -89.368

A tornado spun up about 2 miles west-northwest of Glen Oak (about 3 miles southwest of Montello), roughly mid-way between Williams Lake and Metcalf Lake. It proceded to move southeast on a 150 degree bearing to where Grand Ave. crosses into Green Lake County. This weak tornado eventually dissipated about 2 miles northwest of Dalton in southwest Green Lake County. Mainly tree damage was noted along the track in Marquette County. However, one small pole shed lost some roof shingles, and minor roof damage was infliced upon two mobile trailer homes along Grand Ave. Minor damage to corn crops was noted as well. The starting ending GPS coordinates in Marquette County were 43.76112/-89.36820 and 43.71007, with a damage indicator of DI 27 (TH), DOD 3. The wind speed was estimated at 95 mph. The average path width was about 75 yards.

Hail, Green Lake

When
July 27, 5:10 PM CST
Where
Green Lake County, 3.5 mi NNW of Dalton
Measured
1.5 in hail
Crop damage
$5,000
Reported by
Emergency Manager
Coordinates
43.697, -89.227

An emergency management official reported hail up to 1.50 inches in diameter covered the ground on Grand Ave. on a farm about about 3 miles northwest of the Village of Dalton. Hail stones still measured 1 inch in diameter 18 hours later at this location which was shaded by trees and a corn crop. Newspaper reports indicated that some corn fields were shredded by the hail, therefore an estimated loss estimate of $5000 was entered with this event.

Tornado, Green Lake

When
July 27, 5:12 PM CST to 5:16 PM CST
Where
Green Lake County, 4.19 mi NNW of Dalton to 2.05 mi NNW of Dalton
Rating
EF0
Path length
2.15 mi
Path width
100 yd
Crop damage
$2,000
Reported by
NWS Storm Survey
Coordinates
43.701, -89.245

This tornado segment was a continuation of a EF1 tornado what spun up about 3 miles soutwhest of Montello in Marquette County. It moved southeast and crossed into Green Lake County where Grand Ave. enters the county. It dissipated about 2 miles north-northwest of the Village of Dalton. Damage was limited mainly to trees (uprooted or branches snapped), but there was some minor damage to a corn field.

Thunderstorm Wind, Green Lake

When
July 27, 5:22 PM CST
Where
Green Lake County, Dalton
Measured
65 kt (75 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.650, -89.200

Police officials reported tree damage in the Village of Dalton due to damaging thunderstorm wind gusts.

Funnel Cloud, Iowa

When
July 27, 5:25 PM CST
Where
Iowa County, 4 mi S of Avoca
Reported by
Trained Spotter
Coordinates
43.122, -90.520

Hail, Columbia

When
July 27, 5:44 PM CST
Where
Columbia County, Cambria
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
43.550, -89.100

A trained weather spotter reported hail estimated at 0.88 inch in diameter in the Village of Cambria.

Thunderstorm Wind, Iowa

When
July 27, 5:45 PM CST
Where
Iowa County, 5 mi SSW of Avoca
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
43.113, -90.558

A NWS storm survey team found a few uprooted trees and other minor tree damage produced by damaging thunderstorm wind gusts.

Hail, Columbia

When
July 27, 5:55 PM CST
Where
Columbia County, 1 mi N of Cambria to Cambria
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
43.565, -89.100

Police officials estimated hail up to 1 inch in diameter fell in a 1/2 mile wide swath from one mile north of Cambria near State Highway 33 to the Village of Cambria.

Thunderstorm Wind, Iowa

When
July 27, 6:05 PM CST
Where
Iowa County, Linden
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.920, -90.270

Emeregency management officials reported large trees uprooted by severe thunderstorm wind gusts in the VIllage of Linden.

Flash Flood, Iowa

When
July 27, 6:30 PM CST to 9:00 PM CST
Where
Iowa County, 4 mi W of Avoca to Highland
Cause
Heavy Rain
Property damage
$75,000
Reported by
Emergency Manager
Coordinates
43.180, -90.599

Heavy rains from severe thunderstorms produced flash flooding that washed out the shoulders of several roads and driveways, causing $75,000 of damage. The AWOS unit at the Mineral Point Airport recorded 1.21 inches of rain between 1830 and 1900 CST.

Thunderstorm Wind, Lafayette

When
July 27, 6:40 PM CST to 6:50 PM CST
Where
Lafayette County, 3.6 mi NNW of Darlington to Darlington
Measured
65 kt (75 mph) estimated gust
Crop damage
$15,000
Reported by
Emergency Manager
Coordinates
42.728, -90.147

Emergency management officials reported tree and crop damage due to severe thunderstorm wind gusts in a 100-yard wide swath.

Flash Flood, Lafayette

When
July 27, 7:00 PM CST to 10:00 PM CST
Where
Lafayette County, 2 mi NE of Belmont to 6 mi SSE of Belmont
Cause
Heavy Rain
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
42.751, -90.302

Heavy rains from severe thunderstorms produced flash flooding that washed out the gravel shoulders of roads in and near Belmont in Lafayette County. Damage due to the flash flooding totaled $30,000. Rainfall estimates from National Weather Service radar totaled 2 to 3 inches during this time.

Tornado, Lafayette

When
July 27, 7:10 PM CST to 7:11 PM CST
Where
Lafayette County, 2.45 mi NE of Gratiot to 2.47 mi NE of Gratiot
Rating
EF0
Path length
0.09 mi
Path width
25 yd
Reported by
NWS Storm Survey
Coordinates
42.608, -89.991

A NWS storm survey team found evidence of a brief tornado about 2 miles northeast of the Village of Gratiot on a farm just southwest of the intersection of STH 78 and West Chruch Rd. It moved east-southeast on a 95 degree bearing and dissipated on STH 78. Damage was limited mainly to trees (uprooted or branches snapped). The beginning/ending GPS coordinates were 41.60841/-89.99102 and 42.60773/-89.98941 with a damage indicator of DI 27 (TH), DOD 3. The winds were estimated at about 80 mph, and the average path width about 15 yards.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2009Every state in 2009This day in weather historyThe tornado archive for Wisconsin, 2009Warnings in Wisconsin, July 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 191137, 191139, 191145, 191141, 191146, 191147, 191150, 191148, 191152, 191153, 191149, 191156, 191162, 191158.